Taiwanese Journal of Mathematics


Maja Fošner

Full-text: Open access


Herstein’s theorems on Jordan homomorphisms and Jordan derivations on prime associative algebras are extended to graded prime associative algebras.

Article information

Taiwanese J. Math., Volume 9, Number 4 (2005), 595-616.

First available in Project Euclid: 18 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 16W50: Graded rings and modules 16W10: Rings with involution; Lie, Jordan and other nonassociative structures [See also 17B60, 17C50, 46Kxx] 16W20: Automorphisms and endomorphisms 16W25: Derivations, actions of Lie algebras 17C50: Jordan structures associated with other structures [See also 16W10]

prime associative algebra graded prime associative algebra Jordan homomorphism Jordan derivation $\epsilon$-homomorphism $\epsilon$-derivation Jordan $\epsilon$-homomorphism Jordan $\epsilon$-derivation


Fošner, Maja. JORDAN $\epsilon$-HOMOMORPHISMS AND JORDAN $\epsilon$-DERIVATIONS. Taiwanese J. Math. 9 (2005), no. 4, 595--616. doi:10.11650/twjm/1500407885. https://projecteuclid.org/euclid.twjm/1500407885

Export citation


  • K. I. Beidar, M. Bre$\vss$ar and M. A. Chebotar, Jordan superhomomorphisms, Comm. Algebra, 31 (2003), 633-644.
  • J. Bergen and P. Grzeszczuk, Simple Jordan color algebras arising from associative graded algebras, J. Algebra, 246 (2001), 915-950.
  • M. Fo$\vss$ner, Jordan superderivations, Comm. Algebra, 31 (2003), 4533-4545.
  • C. Gómez-Ambrosi, J. Laliena and I. P. Shestakov, On the Lie structure of the skew elements of a prime superalgebra with superinvolution, Comm. Algebra, 28 (2000), 3277-3291.
  • C. Gómez-Ambrosi and F. Montaner, On Herstein's constructions relating Jordan and associative superalgebras, Comm. Algebra, 28 (2000), 3743-3762.
  • C. Gómez-Ambrosi and I. P. Shestakov, On the Lie structure of the skew elements of a simple superalgebra with superinvolution, J. Algebra, 208 (1998), 43-71.
  • I. N. Herstein, Jordan homomorphisms, Trans. Amer. Math. Soc., 81 (1956), 331-341.
  • I. N. Herstein, Jordan derivations of prime rings, Proc. Amer. Math. Soc., 18 (1957), 1104-1110.
  • I. N. Herstein, Lie and Jordan structures in simple, associative rings, Bull. Amer. Math. Soc., 67 (1961), 517-531.
  • I. N. Herstein, Topics in Ring Theory, Univ. of Chicago Press, Chicago, 1969.
  • F. Montaner, On the Lie structure of associative superalgebras, Comm. Algebra, 26 (1998), 2337-2349.
  • S. Montgomery, Constructing simple Lie superalgebras from associative graded algebras, J. Algebra, 195 (1997), 558-579.
  • M. F. Smiley, Jordan homomorphisms onto prime rings, Trans. Amer. Math. Soc., 84 (1957), 426-429.
  • K. Zhao, Simple Lie color algebras from graded associative algebras, J. Algebra, 269 (2003), 439-455.